| Model Number |
CLV-S45 |
| Medical Device Problem Code |
No Device Output (1435)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/08/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when power was turned on, a creaking sound was heard, and the emergency light came on immediately at the light source.There were no reports of patient harm.Additional information on the event has been requested.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
The issue occurred during preparation for use for a diagnostic procedure that was completed with the same device.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the device evaluation and legal manufacturer's final investigation. new information added on fields: b3, b5, d8, h3, h4 and h6.A review of the device history record found no deviations that could have caused or contributed to the reported issue.It has been over 4 years since the subject device was manufactured. the device was returned to olympus for inspection, and the customer's malfunction was confirmed. based on the results of the investigation, a definitive root cause could not be determined.However, it is likely that the cause was the faulty heat sink assembly.It improved after the lamp was replaced with the entire heat sink.Olympus will continue to monitor field performance for this device. .